# SDR C2XA07ON036

- Difficulty date: December 8, 2007
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N14180
- Make and model: Emb EMB-145XR
- Aircraft serial: 145900
- Aircraft time: 7,871 hours, 4,333 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

FLT 7682 - SLC TO LAX - DURING TAKEOFF ROLL FLIGHT CREW REPORTED SMOKE IN CABIN.  CONTRACT MX PERFORMED RUN-OPS OF AIRCRAFT AND APU AT FULL FLOW PACKS.  NO SMOKE FOUND AND NOTED.  A/C WAS RETURNED FOR SERVICE IN AIRWORTHY CONDITIONS.  PROBLEM WAS CORRECTED WITHOUT EXCHANGING PARTS.
